Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Post transplant lymphoproliferative disease following immunosuppression after heart transplant, red spot in bowel. Suggestions ?

Hi my son has post transplant lymphoproliferative disease following 10 years of immunosuppression after heart transplant. he has been treated for with ritiximub for what they think but cant confirm b cell mediated. we had a pet scan a week ago and he now has a red spot within his bowel that has shown up. we have had biopsys taken. what possible diagnosis could we be facing
Asked On : Thu, 8 Nov 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor